COSINE FUNCTIONAL EQUATION IN SEVERAL VARIABLES

  • CHUNG, JAEYOUNG (Department of Mathematics Kunsan National University) ;
  • KO, SEUNGJUN (Department of Mathematics Kunsan National University) ;
  • SONG, SUNGHYUN (Department of Mathematics Kunsan National University)
  • Received : 2004.11.11
  • Accepted : 2004.12.08
  • Published : 2005.03.25

Abstract

Making use of a transparent way of convolution by tensor product of approximate identities we consider the cosine functional equation in several variables.

Keywords

cosine functional equation;approximate identities;tensor product

Acknowledgement

Supported by : Korea Research Foundation

References

  1. Acta Sci. Math. (Szeged) v.32 no.3-4 FD'Alembert's Functional Equation in Banach Algemras Baker, J.A.
  2. J. Math. Anal. Appl. v.286 Stability of functional equations in the spaces of distributions and hyperfunctions Chung, J.
  3. Aequationes Math. v.65 Some functional equations in the spaces of generalized functions Chung, J.;Lee, S.Y.
  4. Studia Sci. Math. Hungar. v.19 A remark to a paper of J. Aczel and J. K. Chung Jarai, A.
  5. Studia Sci. Math. Hungar. v.28 Integrabel solution of functional equations of a general type Aczel, J.;Chung, J.K.
  6. Lectures on functional equations in several variables Aczel, J.
  7. Functional equations in several variables Aczel, J.;Dhombres, J.
  8. Aequationes math. v.46 On a functional equation of Aczel and Chung Baker, John A.
  9. Can. J. Math. v.XLII no.4 Functional Equations, Distributions and Approximate Identities Baker, John A.